Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
dizziness
Posted by: Dianne
Date: February 15, 2007 10:04 PM

I have had constant dizziness, inability to focus eyes and blurry vision for 3 years. I have had MRI's that are negative, ear institute all tests negative for ear problems, session of vestibular therapy, vision therapy....put on Klonopin for dizziness.....had mercury tested with 6 hour urine test. Mercury was 29 and lead 38 in the urine. had fillings taken out last week...have high blood pressure...withdrew from Klonopin and have anxiety. Can anxiety cause blurred vision. The eye doctor says eyes are normal. I have low thryroid,,, taking 75mcg. a day of Synthroid. Verpamil 180 mgm, Hydrothriazine....allergy testing says I am allergic to milk, eggs wheat, soy, tomatoes, beef... everything. How can I live without all that? Does milk make you dizzy? The MRI revealed lesions in the brain that are white - they called it aging white spots. In a 64 year old female. Could that cause dizziness. Any ideas? I am ready to go to the Mayo clinic. Is this permanent?

RE: dizziness
Posted by: Ron Kennedy, M.D.
Date: February 15, 2007 10:33 PM

Before I answer, let's see if you have dizziness or vertigo. Does the environment seem to spin around when you are "dizzy."

RE: dizziness
Posted by: Dianne
Date: February 15, 2007 11:58 PM

No! It does not! Its more a feeling when I turn from right to left or up and down. So maybe you would classify it as lightheaded. When I stare straight ahead I am OK, but when traffic goes by or my husband stops the car suddenly it comes on strong.

RE: dizziness
Posted by: Dianne
Date: February 16, 2007 6:53 PM

I also have done DMSA twice so far with being on 3 days and then off 11 days with metal support with Thorne Captomer 100 with 3, 3 time a day which only equals 900. I read on your DMSA post that you need 1500. Should I up the dosage to 4, 4 times a day? I also took a drug called Avelox for my bronchiecstatis 3 years ago. I swear I got dizzy after that but the lung doctor at Stanford says that is not possible. I have been on Paxil. Does that cause lung problems? I also fell on my head hard on a hardwood floor.... I feel like I have a concussion but I was on unconscious.

RE: dizziness
Posted by: Ron Kennedy, M.D.
Date: February 16, 2007 7:43 PM

What you have described is consistent with a carotid sinus reflex. We all have this, but you seem to have a particularly stong one. You should read up on that subject so you understand it and perhaps you can therefore minimize it. As to your questions about how to proceed medically, I will not, nor should I, advise you, as you are not my patient and I do not want to inject confusion into your doctor patient relationship. Also, there is a medical-legal problem with advising you on how to proceed. My function is as an eduational consultant only. My comments on DMSA dosage refer to the challenge test only, not for a daily ongoing dose. I am not aware that Paxil causes lung problems.

RE: dizziness
Posted by: Dianne
Date: February 16, 2007 8:08 PM

Thank you very much. This is a new one on me! I amy come and see you in Santa Rosa.


RE: dizziness
Posted by: Dianne
Date: February 16, 2007 8:11 PM

But I have high blood pressure which jumps to 200/95 and than drops to 120/80 in a manner of minutes.....It says this carotid sinus reflex causes low blood pressure.

RE: dizziness
Posted by: Ron Kennedy, M.D.,
Date: February 17, 2007 12:04 AM

This is getting complicated. Hypertension can also cause dizziness. Sudden increase and decrease in blood pressure is called "labile hypertension." You should read up on that also. However, if dizziness is associated with movement of the head, particularly excessive and sudden movement, that votes for the carotid sinus reflex. If there is dizziness in the absence of sudden movements and especially if associated with rapid changes in blood pressure (that may be hard to prove) then hypertensive dizziness is more likely. There is no law against having both and in fact there may be a totally different and separate cause which has not yet been identified.

RE: dizziness
Posted by: Dianne
Date: February 17, 2007 12:35 AM

I still have the dizziness when my blood pressure is normal so its a constant thing. What else can I do to identify?. I have had tests for my neck arteries to see if they were blocked and they weren't. Yes I am very complicated and baffling the Doctors......I don't see what they can do for this carotid sinus reflex except give me Verpamamil which I am taking 180 mgm. now. It said something about atropine....also it says more common in males..



RE: dizziness
Posted by: Ron Kennedy, M.D.,
Date: February 17, 2007 6:02 AM

Also, there is a kind of dizziness which represents generalized toxicity and also anemia.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(1054 words)